Best-one own-label brand Best-one own-label brand

Trolley

Log in or Register to start shopping

 

Panadol Extra Tablets

Panadol Extra Tablets

8s x 12 x 1

RSP:£1.75
POR:30.35%
Pack Size:8s
Pack Quantity:8 x Tablets
Product Code:545697
VAT Code:Standard
Brand:Panadol
Product Category:Grocery > Medicines > Pain Relief
5000347045202
  • With optizorb formulation
  • Fast absorption
  • Migraine headache
  • Back and muscular aches
  • Easy on the stomach

 

Additional Pack Information

Gsk GlaxoSmithKline

Panadol, Optizorb and the Triangle device are registered trade marks of the GlaxoSmithKline group of companies.

 

Product Marketing

Paracetamol + Caffeine

Extra effective pain relief:
Headache, toothache, rheumatic pain, feverishness, sore throat, migraine, period pain, backache, aches and pains of colds and flu, helps reduce temperature

Panadol Extra Advance 500 mg/65 mg Tablets are faster absorbed than standard paracetamol and caffeine tablets.

Ingredients

Each Tablet contains the Active Ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a Mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates, See leaflet for further advice

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets

How To Take
For oral use:
Adults and children 12 years and over:
Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Storage

Store below 25°C.

Max Temp °C: 25

 

Safety

Warnings
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do Not Take
Contains paracetamol. Do not take with any other paracetamol-containing products.
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Consult Your Doctor
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

 

Manufacturer's Address

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »